# SDR SWIA202054044

- Difficulty date: October 3, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLIP ANGLE AT FS 329 DD1A IS CORRODED.  C-CHECK RO 11/12/2020.  FABRICATED AND REPLACED PAX DOOR CLIP ANGLE AT FS 329 DD1A, IAW CRJ 700 SRM  PER DRAWING AND ATTACHED MAJOR REPAIR SKY CARD.  NO WEIGHT CHANGE.  MAJOR REPAIR 337 IS ATTACHED, REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
